# SDR DL72W990042

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH VISIBLE CRACK RT LOWER TORQUE BOX SUPPORT ANGLE BELOW AIRSTAIR ACTUATOR ATTACH FITTING STA 1263 RT (MARKED).  REPLACED PART PER SRM 53-10-10.
